# SDR AALA201810239023

- Difficulty date: October 19, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 6,420 hours, 2,568 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OUT OF ADJUSTMENT DUE TO HANDLE CREEPING UP DURING FLIGHT.  MAINTENANCE ADJUSTED THE DOOR IAW AMM 52-13-00 OK FOR SERVICE.
